# SDR CALA9802139

- Difficulty date: December 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68047
- Make and model: Doug DC-10-10
- Aircraft serial: 47801
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK ON RIB OF RT WING FIXED LEADING EDGE JUST IN FRONT OF L/E DEVICE NR 5.  THE CRACKED AREA OF RIB WAS TRIMMED OUT.  THE AREA WAS REINFORCED WITH A DOUBLER IAW SRM 57-00-01, FIGURE 4, 51-21-01, AND 51-33-01.
